User menu

Infinitely repeated games of incomplete information: symmetric case with random signals

Bibliographic reference Forges, F.. Infinitely repeated games of incomplete information: symmetric case with random signals. In: International Journal of Game Theory, Vol. 11, no. 3-4, p. 203-213 (1982)
Permanent URL http://hdl.handle.net/2078.1/66459
  1. Kohlberg, E.: Repeated Games with Absorbing States. Annals of Statistics2 (4), 1974, 724–738.
  2. Kohlberg, E., andS. Zamir: Repeated Games of Incomplete Information: The Symmetric Case. Annals of Statistics2 (5), 1974, 1040–1041.